# SDR DL72P960965

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Mount Brkt
- Condition: Cracked
- Location: Rt Le Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK - CRACK NR 8 SLAT ACTUATOR MOUNT BRACKETS, INBOARD AND OUTBOARD SIDES.  REPAIRED PER M/M 57-20-21.
